Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 drop, VL increased
Jul 11, 2010

my CD4 398 and VL below 40 after 1 year taking medication. However recent test my CD4 drop to 246 and VL increased to 21000. Currently taking Nevirapine and combivir. Why my CD4 drop and VL increase? What can i do to increase my CD4 since i dont plan to change my medicine.

Response from Dr. Holodniy

That is a significant change in both CD4 count and viral load, and if confirmed on a repeat test, likely indicates failure of your current regimen due to viral resistance to one or more of the meds in the combination. If the repeat viral load test is still elevated, I would get a resistance test done to see what the options are for your next regimen.



Previous
enlarged lymph nodes
Next
HIV in China

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement